Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken Ortho overa birth control. Delay in putting patch. Decreased effectiveness?

I ve been on Ortha overa birth control patch for my 3rd month... & well I was 12 hours late putting on a patch after my patch free week... is there any chance that could have decreased effectiveness? Like should I have to use backup protection for a week? I normaly change my patch Sunday morning & I didn t put the new one on until late Sunday night....I did have unprotected sex Thursday evening & according to my period tracker that I ve used for over a year indicates I m fertile... I hope you can answer my question!
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

There is no need of using backup and it will still maintain the efficacy.
Rest be assured everything is fine

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor